# SDR HEEA966586

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Condition: Split
- Location: T/R
- Part time: 6,478 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PADDLE "A" SPLIT OPEN ON THE TRAILING EDGE AT THE ATTACHMENT AREA.
